Alert archive / Georgia / High Surf Advisories in 2012

High Surf Advisory 2, NWS Jacksonville, FL

August 26, 2012Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this high surf advisory at Aug 26, 2012, 4:29 AM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at Aug 26, 2012, 10:00 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2012, 4:29 AM EDT (08:29 UTC)
In effect from
Aug 26, 2012, 10:00 AM EDT
Expired
Aug 27, 2012, 6:28 PM EDT
In force
32 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WHUS42 KJAX 260829
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 AM EDT SUN AUG 26 2012


FLZ024-025-033-038-GAZ154-166-262115-
/O.NEW.KJAX.SU.Y.0002.120826T1400Z-120827T0900Z/
/O.NEW.KJAX.RP.S.0012.120826T0829Z-120828T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
429 AM EDT SUN AUG 26 2012

...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
5 AM EDT MONDAY. A HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED.
THIS HIGH RIP CURRENT RISK IS IN EFFECT THROUGH MONDAY EVENING. 

* WAVES AND SURF...WAVES AND SURF OF NEAR 5 TO 7 FEET ARE EXPECTED
  BUT MAY BE LOCALLY HIGHER IN AND NEAR INLETS...JETTIES AND
  PIERS.

* TIMING...SURF AND THE RIP CURRENT THREAT WILL INCREASE BY MID
  MORNING TODAY. DANGEROUS SURF CONDITIONS AND RIP CURRENTS MAY
  CONTINUE THROUGH LATE MONDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE
  TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$
3 follow-up statements
398 
WHUS42 KJAX 270017
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
817 PM EDT SUN AUG 26 2012

FLZ024-025-033-038-GAZ154-166-270900-
/O.CON.KJAX.SU.Y.0002.000000T0000Z-120827T0900Z/
/O.CON.KJAX.RP.S.0012.000000T0000Z-120828T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
817 PM EDT SUN AUG 26 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WAVES AND SURF...WAVES OF 5 TO 7 FEET ARE EXPECTED BUT MAY BE
  LOCALLY HIGHER IN AND NEAR INLETS... JETTIES AND PIERS.

* TIMING...THE SURF AND THE RIP CURRENT THREAT WILL CONTINUE
  TONIGHT. THE SURF WILL DECREASE TO 4 TO 6 FEET MONDAY BUT
  DANGEROUS RIP CURRENTS ARE EXPECTED TO CONTINUE THROUGH LATE
  MONDAY.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF 
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU 
  SUSCEPTIBLE TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL 
  CONDITIONS IMPROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

PP
256 
WHUS42 KJAX 270830
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT MON AUG 27 2012

FLZ024-025-033-038-GAZ154-166-280000-
/O.EXT.KJAX.SU.Y.0002.000000T0000Z-120828T0000Z/
/O.CON.KJAX.RP.S.0012.000000T0000Z-120828T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
430 AM EDT MON AUG 27 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WAVES AND SURF...WAVES OF 4 TO 7 FEET ARE EXPECTED.

* TIMING...ROUGH SURF AND HIGH RIP CURRENT THREAT WILL CONTINUE
  TODAY. 

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE
  TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$
427 
WHUS42 KJAX 272228
CFWJAX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT MON AUG 27 2012

FLZ024-025-033-038-GAZ154-166-281000-
/O.CAN.KJAX.SU.Y.0002.000000T0000Z-120828T0000Z/
/O.EXT.KJAX.RP.S.0012.000000T0000Z-120829T0000Z/
NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN-
628 PM EDT MON AUG 27 2012

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING...
...HIGH SURF ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
HIGH SURF ADVISORY. 

* TIMING...ROUGH SURF AND HIGH RIP CURRENT THREAT WILL CONTINUE
  TONIGHT AND TUESDAY WITH BREAKERS IN THE 4 TO 6 FEET RANGE.

* IMPACTS...DANGEROUS SWIMMING CONDITIONS WILL EXIST IN THE SURF
  ZONE. LARGE BREAKERS CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE
  TO RIP CURRENTS. STAY OUT OF THE WATER UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. 

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

JCH

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this high surf advisory went out at Aug 25, 9:40 PM EDT, 6 hours 49 minutes earlier.

Area forecast discussion, Aug 25, 9:40 PM EDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
940 PM EDT SAT AUG 25 2012

...HIGH RISK FOR RIP CURRENTS ON SUNDAY...
...LOCAL INTERESTS SHOULD CONTINUE TO MONITOR THE PROGRESS OF
TROPICAL STORM ISAAC...
...HEAVY RAINFALL AND ISOLATED TORNADOES POSSIBLE MONDAY AND
TUESDAY...

.UPDATE...
ANOTHER QUIET NIGHT AS MID LEVEL TROF OVER THE FORECAST AREA IS
STARTING TO GET SQUEEZED NORTH OF THE REGION AS RIDGING RE-BUILDS
NORTH OF TS ISAAC. THIS HAS ALLOWED ALL DIURNAL SHOWER ACTIVITY TO
END ACROSS THE FORECAST AREA...BUT DO EXPECT THE SHOWER ACTIVITY
TO RE-DEVELOP IN THE NE FLORIDA COASTAL WATERS TOWARDS MORNING.
MOSTLY CLEAR SKIES OVER SE GA SHOULD ALLOW FOR TEMPS TO FALL INTO
THE MID/UPPER 60S BY MORNING WITH VALUES CLOSER TO 70 DEGREES
ACROSS NE FL.

ON SUNDAY...A MORE ACTIVE DAY IS EXPECTED AS NORTHERN FRINGES OF
OUTER RAIN BANDS FROM ISAAC IMPACT THE NE FLORIDA REGION BEGINNING
ALONG THE COASTAL AREAS IN THE MORNING AND SPREADING INLAND ACROSS
THE ST JOHNS RIVER BASIN DURING THE EARLY AFTERNOON HOURS AND
FURTHER INLAND BY LATE AFTERNOON...EXPECT STRONG GUSTY WINDS WITH
TSTORM ACTIVITY. NORTHEAST WINDS WILL INCREASE AS WELL WITH LAKE
WIND ADVISORY CONDITIONS ALONG THE I-95 CORRIDOR AND ACROSS
PORTIONS OF INLD NE FL WITH SUSTAINED WINDS OF 15-25 MPH WITH
GUSTS TO 30-35 MPH AT TIMES...STRONGEST ALONG THE NE FL COAST.
SE GEORGIA WILL REMAIN MAINLY DRY EXCEPT FOR A FEW ISOLATED
SHOWERS/STORMS TOWARDS EVENING. HIGHS WILL RANGE FROM THE
MID/UPPER 80S ALONG THE COAST TO LOWER 90S WELL INLAND.

&&

.AVIATION...PREVAILING VFR EXPECTED TONIGHT.

&&

.MARINE...
NORTHEAST WINDS HAVE INCREASED INTO THE 15-20 KNOT RANGE WITH SEAS
OF 4-6 FT AND STILL ON TRACK FOR SMALL CRAFT ADVISORY HEADLINES TO
BEGIN LATER TONIGHT FOR THE OFFSHORE WATERS AND FOR THE NEARSHORE
WATERS ON SUNDAY. NO SIGNIFICANT CHANGES TO FORECAST PACKAGE.

RIP CURRENTS: REPORTS OF MODERATE RIPS TODAY WITH BREAKERS INTO
THE 3-5 FT RANGE. BUILDING SURF EXPECTED ON SUNDAY WITH HIGH RISK
OF RIP CURRENTS AND POSSIBLE HIGH SURF AS BREAKERS INCREASE INTO
THE 5-7 FT RANGE BY LATE IN THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  91  70  85 /   0  10  40  60
SSI  73  86  76  84 /  10  20  70  70
JAX  70  88  76  82 /  10  40  70  70
SGJ  75  87  77  82 /  20  50  70  70
GNV  70  89  73  83 /  10  30  70  70
OCF  72  88  75  85 /  10  40  70  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM SUNDAY TO 2 PM EDT WEDNESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 8 AM EDT TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/PETERSON/CHASE
Hazardous weather outlook, Aug 25, 9:03 PM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
903 PM EDT SAT AUG 25 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-262002-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
903 PM EDT SAT AUG 25 2012

...MODERATE RIP CURRENT RISK TONIGHT...
...A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY...
...POTENTIAL FOR FLOODING RAINFALL THROUGH MID-WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS...NORTHEAST
FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

INCREASING NORTHEAST WINDS AND BUILDING SWELLS WILL PRODUCE AN
ENHANCED RIP CURRENT THREAT. SURF SWIMMERS ARE REMINDED TO BE VERY
CAUTIOUS AND SWIM NEAR LIFEGUARDS FOR MAXIMUM SAFETY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS
TONIGHT AS SEAS BUILD TO 7 FEET OFFSHORE AND WINDS INCREASE TO
AROUND 20 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE LATEST HURRICANE CENTER FORECAST TAKES ISAAC INTO THE EASTERN
GULF OF MEXICO MONDAY AND TUESDAY. REMEMBER THAT LARGE ERRORS IN
THE TRACK AND INTENSITY FORECAST ARE POSSIBLE. WHILE LOCAL
IMPACTS ARE STILL UNCERTAIN AND WILL BE HIGHLY DEPENDENT UPON THE
EXACT TRACK OF ISSAC...NOW IS A GOOD TIME TO REVIEW YOUR HURRICANE
PLAN.

THERE IS A POTENTIAL FOR HEAVY RAINFALL AND THUS A CHANCE OF
RIVER FLOODING BEGINNING ON MONDAY. OUTER RAIN BANDS AND EMBEDDED
THUNDERSTORMS ARE EXPECTED ON MONDAY AND TUESDAY...WITH A SLIGHT
RISK OF SEVERE STORMS DUE TO ENHANCED WIND FIELDS. ISOLATED
TORNADOES ARE THE PRIMARY SEVERE WEATHER THREAT WITHIN THESE RAIN
BANDS THAT WILL BE ROTATING THROUGH OUR REGION.

OVER THE COASTAL WATERS...SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED BY SUNDAY. MARINE INTERESTS MAY WISH TO TAKE PRECAUTIONS
AT THIS TIME...ESPECIALLY IF YOU WILL BE AWAY FROM YOUR BOAT.
BEACHFRONT INTERESTS SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO
SURF ACTION PRIOR TO THE HIGH SURF DEVELOPING.

HIGH SURF AND RIP CURRENTS WILL CREATE VERY DANGEROUS SWIMMING
CONDITIONS BY SUNDAY AND CONTINUE THROUGH AT LEAST TUESDAY. LOCAL
INTERESTS NEED TO STAY TUNED TO THE LATEST FORECAST INFORMATION
REGARDING ISSAC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:23 AM EDTLake Wind AdvisoryJAXCamden, Glynn38 hr
Aug 26, 4:29 AM EDTRip Current StatementJAXCamden, Glynn63 hr

Nearby

High Surf Advisories in Georgia, 2012High Surf Advisories in Florida, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.